Alert archive / Missouri / River Flood Warnings in 2008

River Flood Warning 83, NWS Kansas City, MO

April 18, 2008Daviess County, Livingston County, Missouri

NWS Kansas City, MO issued this river flood warning at Apr 18, 2008, 9:43 PM CDT for Daviess County, Livingston County, Missouri. It took effect at Apr 19, 2008, 12:42 AM CDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Apr 18, 2008, 9:43 PM CDT (02:43 UTC)
In effect from
Apr 19, 2008, 12:42 AM CDT
Expired
Apr 19, 2008, 10:39 AM CDT
In force
10 hr
Issued by
NWS Kansas City, MO
Flood severity
Minor

Counties Daviess County, MO, Livingston County, MO

The radar

The Pleasant Hill radar (KEAX), 126 km from the middle of the area, began a volume at 02:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Grand River near Gallatin (GAZM7). The gauge peaked at 26.26 ft at Apr 19, 2008, 4:00 AM CDT.

actionminormoderate10203004/1904/20
Action stage
21 ft
Minor stage
26 ft
Moderate stage
33 ft
Major stage
39 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06897500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KEAX 190243
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED          
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
943 PM CDT FRI APR 18 2008
  

...THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A 
FLOOD WARNING FOR THE FOLLOWING STREAM...

  GRAND RIVER NEAR GALLATIN

AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...DAVIESS...LIVINGSTON

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.  THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.

MOC061-117-200243-
/O.NEW.KEAX.FL.W.0083.080419T0542Z-080420T0602Z/
/GAZM7.1.ER.080419T0542Z.080419T0600Z.080419T0602Z.NO/
943 PM CDT FRI APR 18 2008

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A 

* FLOOD WARNING FOR 
  THE GRAND RIVER NEAR GALLATIN.
* FROM LATE TONIGHT TO LATE SATURDAY NIGHT...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  9:15 PM FRIDAY THE STAGE WAS 26.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET.
* FORECAST...CREST AROUND 26.1 FEET OVERNIGHT. THE RIVER WILL FALL
  BELOW FLOOD STAGE LATE SATURDAY MORNING.
* AT 26.0 FEET...LOW-LYING WOODLANDS AND FARMLAND ALONG THE RIVER 
  FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

GRAND RIVER
  GALLATIN        26   26.0   FRI 09 PM   26.1 EARLY SATURDAY MORNING

$$
2 follow-up statements
000 
WGUS83 KEAX 190711
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
211 AM CDT SAT APR 19 2008
   

...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING STREAMS...
 
  CHARITON RIVER NEAR PRAIRIE HILL 
  GRAND RIVER NEAR GALLATIN 
  GRAND RIVER NEAR CHILLICOTHE 
  GRAND RIVER NEAR SUMNER 
  SOUTH GRAND RIVER AT URICH 
 
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...BATES...CARROLL...
CASS...CHARITON...DAVIESS...HENRY...LINN...LIVINGSTON...MACON

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.  THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.

MOC041-121-200711-
/O.EXT.KEAX.FL.W.0082.000000T0000Z-080421T0224Z/
/PRIM7.1.ER.080419T0338Z.080419T1200Z.080420T0224Z.UU/
211 AM CDT SAT APR 19 2008

THE FLOOD WARNING CONTINUES FOR
  THE CHARITON RIVER NEAR PRAIRIE HILL.
* UNTIL SUNDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 1:45 AM SATURDAY THE STAGE WAS 15.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.0 FEET BY THIS
  MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE TONIGHT.
* AT 15.0 FEET...FIELDS ALONG THE RIVER BEGIN TO FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

CHARITON RIVER
  PRAIRIE HILL    15   15.5   SAT 02 AM   16.0 THIS MORNING

$$

MOC061-117-200710-
/O.EXT.KEAX.FL.W.0083.000000T0000Z-080420T1218Z/
/GAZM7.1.ER.080419T0300Z.080419T0615Z.080419T1218Z.NO/
211 AM CDT SAT APR 19 2008

THE FLOOD WARNING CONTINUES FOR
  THE GRAND RIVER NEAR GALLATIN.
* UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 1:15 AM SATURDAY THE STAGE WAS 26.2 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THIS MORNING.
* AT 26.0 FEET...LOW-LYING WOODLANDS AND FARMLAND ALONG THE RIVER 
  FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

GRAND RIVER
  GALLATIN        26   26.2   SAT 01 AM   26.1 THIS MORNING

$$

MOC115-117-200710-
/O.EXT.KEAX.FL.W.0078.000000T0000Z-080421T1548Z/
/CHZM7.2.ER.080418T1618Z.080419T1200Z.080420T1548Z.NO/
211 AM CDT SAT APR 19 2008

THE FLOOD WARNING CONTINUES FOR
  THE GRAND RIVER NEAR CHILLICOTHE.
* UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 1:15 AM SATURDAY THE STAGE WAS 30.1 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 30.5 FEET BY THIS
  MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE SUNDAY MORNING.
* AT 28.0 FEET...RURAL ROADS ARE UNDER WATER.
* AT 24.0 FEET...LOW-LYING CROPLAND FLOODS.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

GRAND RIVER
  CHILLICOTHE     24   30.1   SAT 01 AM   30.5 THIS MORNING

$$

MOC033-041-115-117-200710-
/O.EXT.KEAX.FL.W.0079.000000T0000Z-080423T1426Z/
/SNZM7.2.ER.080418T1702Z.080420T0600Z.080422T1426Z.NO/
211 AM CDT SAT APR 19 2008

THE FLOOD WARNING CONTINUES FOR
  THE GRAND RIVER NEAR SUMNER.
* UNTIL WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:45 PM FRIDAY THE STAGE WAS 32.7 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 34.6 FEET BY 
  EARLY SUNDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE 
  TUESDAY MORNING.
* AT 28.0 FEET...RURAL ROADS ARE UNDER WATER.
* AT 26.0 FEET...RURAL LAND ADJACENT TO THE RIVER IS FLOODED.
* AT 23.0 FEET...BOTTOMLAND 1 TO 2 MILES SOUTH OF THE GAGE BEGINS TO 
  FLOOD.


&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

GRAND RIVER
  SUMNER          26   32.7   FRI 11 PM   34.6 EARLY SUNDAY MORNING

$$

MOC013-037-083-200046-
/O.EXT.KEAX.FL.W.0081.000000T0000Z-080420T0046Z/
/URHM7.1.ER.080418T1640Z.080418T1705Z.080419T0046Z.NO/
211 AM CDT SAT APR 19 2008

THE FLOOD WARNING CONTINUES FOR
  THE SOUTH GRAND RIVER AT URICH.
* UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:31 PM FRIDAY THE STAGE WAS 24.0 FEET. 
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY THIS MORNING.
* AT 24.0 FEET...FLOODING OCCURS ACROSS LOCATIONS WITHIN 0.5 TO 1.5 
  MILES OF THE RIVER. AREAS AFFECTED INCLUDE LOW-LYING PASTURES ALONG
  WITH CROPLAND AND SECONDARY ROADS.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

SOUTH GRAND RIVER
  URICH           24   24.0   FRI 08 PM   22.7 THIS MORNING

$$
000 
WGUS83 KEAX 191539
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
1038 AM CDT SAT APR 19 2008
   

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING STREAMS...
 
  GRAND RIVER NEAR GALLATIN
  SOUTH GRAND RIVER AT URICH
 
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...BATES...CASS...
DAVIESS...HENRY...LIVINGSTON

...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING STREAMS...
 
  GRAND RIVER NEAR CHILLICOTHE 
  GRAND RIVER NEAR SUMNER 
 
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...CARROLL...CHARITON...
LINN...LIVINGSTON

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING STREAMS...

  CHARITON RIVER NEAR PRAIRIE HILL 
  GRAND RIVER NEAR BRUNSWICK 
 
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...CARROLL...CHARITON...
MACON

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.  THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.

MOC041-121-201538-
/O.CON.KEAX.FL.W.0082.000000T0000Z-080421T0224Z/
/PRIM7.1.ER.080419T0338Z.080419T1800Z.080420T0224Z.UU/
1038 AM CDT SAT APR 19 2008

THE FLOOD WARNING CONTINUES FOR
  THE CHARITON RIVER NEAR PRAIRIE HILL.
* UNTIL SUNDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:45 AM SATURDAY THE STAGE WAS 15.9 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.0 FEET BY THIS
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TONIGHT.
* AT 15.0 FEET...FIELDS ALONG THE RIVER BEGIN TO FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

CHARITON RIVER
  PRAIRIE HILL    15   15.9   SAT 10 AM   16.0 THIS AFTn

$$

MOC061-117-191608-
/O.CAN.KEAX.FL.W.0083.000000T0000Z-080420T1218Z/
/GAZM7.1.ER.080419T0300Z.080419T0615Z.080419T1200Z.NO/
1038 AM CDT SAT APR 19 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE GRAND RIVER NEAR GALLATIN.
* AT 10:15 AM SATURDAY THE STAGE WAS 25.5 FEET. 
* FELL BELOW FLOOD STAGE AT 7:00 AM SATURDAY.
* FLOOD STAGE IS 26.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 15.8 FEET BY SUNDAY 
  MORNING.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

GRAND RIVER
  GALLATIN        26   25.5   SAT 10 AM   24.2 THIS AFTN

$$

MOC115-117-201537-
/O.EXT.KEAX.FL.W.0078.000000T0000Z-080421T1603Z/
/CHZM7.2.ER.080418T1618Z.080419T1515Z.080420T1603Z.NO/
1038 AM CDT SAT APR 19 2008

THE FLOOD WARNING CONTINUES FOR
  THE GRAND RIVER NEAR CHILLICOTHE.
* UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:15 AM SATURDAY THE STAGE WAS 31.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER IS CURRENTLY CRESTING AND WILL BEGIN TO SLOWLY
FALL THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE
SUNDAY MORNING.
* AT 28.0 FEET...RURAL ROADS ARE UNDER WATER.
* AT 24.0 FEET...LOW-LYING CROPLAND FLOODS.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

GRAND RIVER
  CHILLICOTHE     24   31.0   SAT 10 AM   30.3 THIS AFTN

$$

MOC033-041-115-117-201537-
/O.EXT.KEAX.FL.W.0079.000000T0000Z-080423T1400Z/
/SNZM7.2.ER.080418T1702Z.080420T0600Z.080422T1400Z.NO/
1038 AM CDT SAT APR 19 2008

THE FLOOD WARNING CONTINUES FOR
  THE GRAND RIVER NEAR SUMNER.
* UNTIL WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:45 AM SATURDAY THE STAGE WAS 33.9 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 35.2 FEET BY 
  EARLY SUNDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE 
  TUESDAY MORNING.
* AT 28.0 FEET...RURAL ROADS ARE UNDER WATER.
* AT 26.0 FEET...RURAL LAND ADJACENT TO THE RIVER IS FLOODED.
* AT 23.0 FEET...BOTTOMLAND 1 TO 2 MILES SOUTH OF THE GAGE BEGINS TO 
  FLOOD.


&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

GRAND RIVER
  SUMNER          26   33.9   SAT 10 AM   35.2 EARLY SUN MORN

$$

MOC033-041-201537-
/O.CON.KEAX.FL.W.0084.080420T1800Z-080423T1400Z/
/BRNM7.1.ER.080420T1800Z.080421T1800Z.080422T1400Z.UU/
1038 AM CDT SAT APR 19 2008

THE FLOOD WARNING CONTINUES FOR
  THE GRAND RIVER NEAR BRUNSWICK.
* FROM SUNDAY AFTERNOON TO WEDNESDAY MORNING...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT 6:28 AM SATURDAY THE STAGE WAS 16.7 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 19.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY SUNDAY AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 20.1 FEET BY EARLY MONDAY AFTERNOON. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY LATE TUESDAY MORNING.
* AT 19.0 FEET...FLOODING OF LOW-LYING AREAS OCCURS ALONG THE WEST 
  BANK OF THE GRAND RIVER NEAR THE U.S. HIGHWAY 24 BRIDGE...1 MILE 
  WEST OF BRUNSWICK.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

GRAND RIVER
  BRUNSWICK       19   16.7   SAT 06 AM   20.1 EARLY MON AFTN

$$

MOC013-037-083-191608-
/O.CAN.KEAX.FL.W.0081.000000T0000Z-080420T0046Z/
/URHM7.1.ER.080418T1640Z.080418T1705Z.080419T0038Z.NO/
1038 AM CDT SAT APR 19 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE SOUTH GRAND RIVER AT URICH.
* AT 7:50 AM SATURDAY THE STAGE WAS 21.2 FEET. 
* FELL BELOW FLOOD STAGE AT  7:38 PM FRIDAY.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 20.1 FEET BY SUNDAY 
  MORNING.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

SOUTH GRAND RIVER
  URICH           24   21.2   SAT 08 AM   20.9 THIS AFTERNOON

$$

DUX

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Apr 18, 6:23 PM CDT, 3 hours 20 minutes earlier.

Area forecast discussion, Apr 18, 6:23 PM CDT, 3 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
623 PM CDT FRI APR 18 2008

...UPDATED AVIATION DISCUSSION...

.DISCUSSION...
/342 PM CDT FRI APR 18 2008/
UPPER LEVEL LOW CENTERED OVER NORTHWEST MISSOURI WILL MEANDER
EASTWARD ACROSS AND OUT OF THE REGION TONIGHT AND SATURDAY.
SCATTERED LIGHT RAIN SHOWERS WRAPPING AROUND THE BACKSIDE WILL
CONTINUE TO DO SO. HAVE THEREFORE HELD ON TO LOW CHANCE POPS FOR
LIGHT RAIN ACROSS MUCH OF NORTHERN MISSOURI THROUGH TONIGHT. MAY SEE
A LITTLE HEAVIER SHOWER ACTIVITY ACROSS NORTHEAST INTO EASTERN
MISSOURI DURING THE DAY SATURDAY...AS ANOTHER VORT LOBE ROTATES
AROUND THE LOW.

PRESSURE RIDGE MOVES INTO THE REGION SATURDAY...BEHIND THE EXITING
LOW. BY SUNDAY...RETURN FLOW SETS UP IN RESPONSE TO STRENGTHENING
LOW PRESSURE OVER THE CENTRAL AND HIGH PLAINS. CURRENTLY FORECASTED
WARMING TREND OVER THE WEEKEND LOOKS GOOD AND HAVE MADE ONLY MINOR
TWEAKS TO TEMPS.

NRR

MEDIUM RANGE (MON-FRI)...

CONCERNS REMAIN FOCUSED ON PRECIP CHC NEXT WEEK...ALONG WITH TEMPS
THROUGH THE PERIOD.  AS COULD BE EXPECTED...SFC FEATURES WITH FAIRLY
WELL HANDLED UPR PATTERN ARE GRADUALLY BEGINNING TO SLOW THEIR
EASTWARD PROGRESSION...WITH ANTICIPATED FRONT NOW STRUGGLING TO
REACH EAST CENTRAL NE/KS BY MON AFTN.  AS A RESULT...MODIFIED MAX
TEMPS...INCREASED SFC DEW POINTS...AND TRIED TO FINE TUNE TIMING OF
POPS FOR MONDAY. BIGGEST INHIBITOR TO TSRA ACTIVITY WILL BE EML AT
OR AROUND 800 MB MON AFTN. DESPITE INCREASING DEW POINTS INTO THE
UPPER 50S AND MAX TEMPS NEAR 80...HIGHEST PROB OF BREAKING THROUGH
THIS CAP MON AFTN WOULD BE TO THE NW OF THE CWA CLOSER TO THE
FRONT.  HOWEVER...BY MON NIGHT STRONGER DISTURBANCE EMBEDDED IN SW
FLOW PATTERN WILL LIFT TOWARDS THE REGION.  THIS DISTURBANCE SHOULD
PROVIDE ENOUGH COOLING ALOFT TO SPARK SCT SHRA/TSRA ACTIVITY ALONG
THE FRONT AND PROGRESS IT ACROSS NORTHERN MO.  CANNOT RULE OUT
STRONG TO SEVERE CONVECTION...HOWEVER STILL A FEW LIMITING
CHARACTERISTICS AT THE MOMENT. THIS CONVECTION SHOULD HELP PUSH SW
TO NE ORIENTED SFC BOUNDARY FURTHER SE OVERNIGHT...OR ALONG KS/MO
BORDER BY 12Z TUE.  WITH FRONT BISECTING REGION ON TUESDAY A WIDE
ARRAY OF TEMPS CAN BE EXPECTED ON EITHER SIDE...WITH AREAS
S AND E OF THE FRONT NEEDING TO BE MONITORED FOR STRONGER
CONVECTION.

THIS FRONT SHOULD TRY AND SETTLE INTO NORTHERN AR TUE NIGHT...AS
COOLER SFC HIGH SLIDES IN FROM THE NW. UNFORTUNATELY THIS WILL BE A
VERY SHORT RESPITE FROM THE CHANCES OF SHRA/TSRA ACTIVITY AS
PREVAILING SW FLOW PATTERN WILL KEEP THINGS ACTIVE.  BY WED
NIGHT...WARM FRONT WILL QUICKLY LIFT NORTHWARD BRINGING ABOVE NORMAL
TEMPS AND ON AND OFF AGAIN RAIN CHANCES THROUGH FRIDAY.

DUX

&&

.AVIATION...
FOR THE 00Z TAFS...MODELS SHOWING WEAK AREA OF LIFT MOVING ACROSS
THE TAF SITES DURING THE 02Z TO 07Z TIMEFRAME...WHICH SEEMS TO FIT
WITH SHOWERS STARTING TO DROP SOUTH OUT OF SOUTHWEST IOWA. WILL JUST
TEMPO A RAIN GROUP IN FOR THE RAIN POTENTIAL.  NEXT CONCERN IS
THE POTENTIAL OF LIGHT FOG OVERNIGHT. THINKING THE WINDS WILL STAY
STRONG ENOUGH AT THE KANSAS CITY AIRPORTS TO KEEP VSBYS IN THE VFR
CATEGORY. WILL PUT SOME MVFR VSBYS AT THE KSTJ SITE AS WINDS MAY
DECOUPLE A LITTLE MORE THERE...AND THAT SITE IS ALREADY DEALING WITH
VSBY ISSUES.  OTHER CONCERN IS WHEN TO BREAK OUT OF THE CLOUDS ON
SATURDAY. WITH A SLOW MOVING UPPER LOW...EXPECT THIS SHOULD TAKE
SOME TIME. CONDENSATION DEFICIT FIELDS WOULD INDICATE THE BREAK OUT
SHOULD OCCUR SOME TIME BETWEEN 18Z AND 21Z.

PC

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
Hazardous weather outlook, Apr 18, 12:59 PM CDT, 8 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1259 PM CDT FRI APR 18 2008

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-191800-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
1259 PM CDT FRI APR 18 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

AN UPPER LEVEL STORM SYSTEM OVER NORTHEAST KANSAS WILL MOVE SLOWLY
EAST TODAY. ISOLATED THUNDERSTORMS ARE POSSIBLE OVER NORTH CENTRAL
AND NORTHEAST MISSOURI LATE THIS AFTERNOON AS A COLD FRONT SHIFTS
EAST. NO SEVERE WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A LARGE UPPER LEVEL STORM SYSTEM WILL DEVELOP ACROSS THE WESTERN
PORTIONS OF THE UNITED STATES EARLY NEXT WEEK. THIS SYSTEM WILL PUSH
A FRONTAL BOUNDARY INTO THE OUTLOOK AREA LATE ON MONDAY...PRODUCING A
CHANCE OF THUNDERSTORMS FOR MONDAY AFTERNOON THROUGH TUESDAY. AT THIS
TIME...STRONG TO EVEN SEVERE THUNDERSTORMS CANNOT BE RULED OUT...AND
INTERESTED PARTIES ARE URGED TO CONTINUE TO MONITOR THE LATEST
FORECAST OUTLOOKS.

AN OVERALL ACTIVE WEEK OF WEATHER WILL RESUME BY WEDNESDAY NIGHT AS
SEVERAL DISTURBANCES MAY APPROACH THE REGION. AS A RESULT...THE
POTENTIAL FOR SHOWER AND THUNDERSTORM ACTIVITY WILL PERSIST THROUGH
FRIDAY. AT THIS TIME IT IS TOO EARLY TO DETERMINE IF ANY OF THIS
ACTIVITY COULD BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NRR

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 18, 8:24 PM CDTRiver Flood WarningEAXChariton, Macon24 hr
Apr 19, 6:53 AM CDTAreal Flood WarningEAXLinn, Putnam, Sullivan6 hr
Apr 19, 7:05 AM CDTRiver Flood WarningEAXCarroll, Chariton4 days
Apr 19, 12:46 PM CDTAreal Flood WarningEAXLinn, Sullivan10 hr

Nearby

River Flood Warnings in Missouri, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.